V. Faber, J. Moore and W.Y.C. Chen,
Cycle prefix digraphs for symmetric interconnection networks,
Networks 23 (1993) 641-649.

Cited by

  1. M. Abas and T. Vetrík, Large Cayley digraphs and bipartite Cayley digraphs of odd diameters, Discrete Math. 340 (2017) 1162-1171.

  2. M. Bachratý, J. Šiagiová and J. Širáň, Asymptotically approaching the Moore bound for diameter three by Cayley graphs, J. Combin. Theory Ser. B, to appear.

  3. E.T. Baskoro, M. Miller and J. Plesník, On the structure of digraphs with order close to the Moore bound, Graphs Combin. 14 (1998) 109-119.

  4. J.M. Brunat, M.A. Fiol and M.L. Fiol, Digraphs on permutations, Discrete Math. 174 (1997) 73-86.

  5. W.Y.C. Chen, V. Faber and E. Knill, Restricted routing and wide diameter of the cycle prefix network, Discrete Math. Theor. Comput. Sci. 21 (1995) 31-46.

  6. W.Y.C. Chen, V. Faber and E. Knill, Efficient routing in interconnection networks based on cycle prefix graphs, Preprint.

  7. W.Y.C. Chen, V. Faber and B. Li, Automorphisms of the cycle prefix digraph, arXiv:1404.4907.

  8. S.-C. Chern, T.-C. Tuan and J.-S. Jwo, Hamiltonicity, vertex symmetry, and broadcasting of uni-directional hypercubes, In: Proceedings of the First Aizu International Symposium on Parallel Algorithms/Architecture Synthesis, IEEE, 183-189, 1995.

  9. S.-C. Chern, T.-C. Tuan and J.-S. Jwo, Uni-directional alternating group graphs, In: Computing and Combinatorics, 490-495, Lecture Notes in Comput. Sci. 959, Springer, Berlin, 1995.

  10. F. Comellas, M.A. Fiol and J. Gómez, On large vertex symmetric 2-reachable digraphs, Parallel Process. Lett. 4 (1994) 379-384.

  11. F. Comellas, M.A. Fiol, J. Gimbert and M. Mitjana, Weakly distance-regular digraphs, J. Combin. Theory Ser. B 90 (2004) 233-255.

  12. F. Comellas and M. Mitjana, Broadcasting in cycle prefix digraphs, Discrete Appl. Math. 83 (1998) 31-39.

  13. F. Comellas and M. Mitjana, Covering the vertices of a cycle prex digraph, Proceedings I Jornades de Matematica Discreta i Algorismica, Barcelona, 1998, 20-23.

  14. F. Comellas and M. Mitjana, Cycles in the cycle prefix digraph, Ars Combin. 60 (2001) 171-180.

  15. F. Comellas and M. Mitjana, The spectra of cycle prefix digraphs, SIAM J. Discrete Math. 16 (2003) 418-421.

  16. R. Dougherty and V. Faber, Network routing on regular directed graphs from spanning factorizations, arXiv:1407.0908.

  17. M. Espona and O. Serra, Cayley digraphs based on the de Bruijn networks, SIAM J. Discrete Math. 11 (1998) 305-317.

  18. L. Gardner, Z. Miller, D. Pritikin and I.H. Sudborough, Embedding hypercubes into pancake, cycle prefix and substring reversal networks, Proceedings of the 28th Annual Hawaii International Conference on System Sciences, IEEE, 1995, 537-545.

  19. L. Gardner, Z. Miller, D. Pritikin and I.H. Sudborough, One-to-many embeddings of hypercubes into Cayley graphs generated by reversals, Theory Comput. Syst. 34 (2001) 399-431.

  20. J. Gómez, Large vertex symmetric digraphs, Networks 50 (2007) 241-250.

  21. J. Gómez, On large vertex-symmetric digraphs, Discrete Math. 309 (2009) 1213-1221.

  22. P.R. Hafner, Large Cayley graphs and digraphs with small degree and diameter, In: Computational Algebra and Number Theory, 291-302, Math. Appl. 325, Kluwer Acad. Publ., Dordrecht, 1995.

  23. M.C. Heydemann, Cayley graphs and interconnection networks, In: Graph symmetry, 167-224, NATO Adv. Sci. Inst. Ser. C Math. Phys. Sci. 497, Kluwer Acad. Publ., Dordrecht, 1997.

  24. H.L. Huang and G.H. Chen, Shortest-path routing algorithm and topological properties for two-level hypernet networks, Proceedings of the Second International Symposium on Parallel Architectures, Algorithms, and Networks, IEEE, 1996, 97-103.

  25. H.L. Huang and G.H. Chen, Topological properties and algorithms for two-level hypernet networks, Networks 31 (1998) 105-118.

  26. J.-S. Jwo and T.-C. Tuan, On container length and connectivity in unidirectional hypercubes, Networks 32 (1998) 307-317.

  27. J.-S. Jwo and T.-C Tuan, Uni-directional alternating group graphs, JISE J. Inf. Sci. Eng. 15 (1999) 419-427.

  28. H. Kiliççöte, Y. Rachlin, C. Ünsal and P. Khosla, Network-embedded databases, Preprint.

  29. E. Knill, Notes on the connectivity of Cayley coset digraphs, arXiv:math/9411221.

  30. S.-C. Liaw, G.J. Chang, F. Cao and D.F. Hsu, Fault-tolerant routing in circulant networks and cycle prefix networks, Ann. Comb. 2 (1998) 165-172.

  31. E. Loz and J. Siran, New record graphs in the degree-diameter problem, Australas. J. Combin. 41 (2008) 63-80.

  32. H. Macbeth, J. Šiagiová, J. Širáň and T. Vetrík, Large Cayley graphs and vertex‐transitive non-Cayley graphs of given degree and diameter, J. Graph Theory 64 (2010) 87-98.

  33. J. Meng, Connectivities of minimal cayley coset digraphs, Appl. Math. J. Chinese Univ. Ser. B 11 (1996) 497-500.

  34. M. Miller and J. Širán, Moore graphs and beyond: A survey of the degree/diameter problem, Electron. J. Combin. 61 (2005) Dynamic Survey 14, 61 pp.

  35. L. Morales and I.H. Sudborough, Comparing star and pancake networks, In: The Essence of Computation, 18-36, 2002.

  36. S. Okawa, The permutational graph: A new network topology, Internat.J. Found. Comput. Sci. 9 (1998) 3-11.

  37. M.R. Pinheiro, Starants III-Application of the concepts exposed in [4] to [3], Preprint.

  38. S. Ponnuswamy and V. Chaudhary, Embedding of meshes on rotator graphs, In: Proceedings of the 36th Midwest Symposium on Circuits and Systems, 5-8, 1993.

  39. S. Ponnuswamy and V. Chaudhary, Low latency routing algorithms for rotator and star networks, Technical Report PDCL, Parallel and Distributed Computing Laboratory, 1993.

  40. S. Ponnuswamy and V. Chaudhary, Analysis of fault tolerance in Cayley digraphs using forbidden faulty sets, Technical report TR-93-22-22, Wayne State University, 1993.

  41. S. Ponnuswamy and V. Chaudhary, A comparative study of star graphs and rotator graphs, In: International Conference on Parallel Processing, 46-50, 1994.

  42. J. Šiagiová and T. Vetrík, Large vertex-transitive and Cayley graphs with given degree and diameter, Electron. Notes Discrete Math. 28 (2007) 365-369.

  43. P.K. Srimani, Super rotator: Incrementally extensible directed network graph of sublogarithmic diameter, Parallel Process. Lett. 6 (1996) 479-490.

  44. L.B. Stiller, Exploiting symmetry on parallel architectures, Ph.D. Thesis, Johns Hopkins University, 1995.

  45. S. Sur and P.K. Srimani, IEH graphs: A novel generalization of hypercube graphs, Acta Inform. 32 (1995) 597-609.

  46. T. Vetrík, Large Cayley digraphs of given degree and diameter, Discrete Math. 312 (2012) 472-475.

  47. T. Vetrík, Cayley graphs of given degree and diameters 3, 4 and 5, Discrete Math. 313 (2013) 213-216.

  48. T. Vetrík, Selected topics in the extremal graph theory, Acta Mathematica Nitriensia, 1 (2015) 44-49.

  49. C.-H. Yeh and E.A. Varvarigos, A mathematical game and its applications to the design of interconnection networks, In: International Conference on Parallel Processing, 21-30, 2001.

  50. C.-H. Yeh, E.A. Varvarigos and H. Lee, Routing and embeddings in super Cayley graphs, In: International Conference on Parallel Computing Technologies, 151-166, Springer, 1999.

  51. M. Zdímalová, Revisiting the Comellas–Fiol–Gómez constructions of large digraphs of given degree and diameter, Discrete Math. 310 (2010) 1439-1444.

  52. M. Zdímalová and M. Olejár, Large Cayley digraphs of given degree and diameter from sharply t-transitive groups, Australas. J. Combin. 4 (2010) 211-216.

  53. M. Zdímalová and L. Staneková, Large digraphs of given diameter and degree from coverings, Proceeding of the 3rd International Workshop on Optimal Networks Topologies IWONT 2010, 373-378.

  54. M. Zdímalová and L. Staneková, Which Faber–Moore–Chen digraphs are Cayley digraphs? Discrete Math. 310 (2010) 2238-2240.

  55. N. Zhou, The broadcasting problem for bounded-degree directed networks, Master Thesis, The University of Auckland, 2002.

  56. 林丽美, 周书明, 排列图的代数性质, 福建师范大学学报 (自然科学版) 5 (2012) 11-13.

  57. 孟吉翔, 吴国民, Cayley 陪集有向图的连通度, 西安电子科技大学学报 23 (1996) 19-22.

  58. 郑淑霞, 周书明, 基于群论方法构造的洗牌环网络, 福建师范大学学报 (自然科学版) 23 (2007) 13-16.